# SDR HEEA0012495

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2276B
- Make and model: Bell 206B-3
- Aircraft serial: 3628
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: 2C271
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SYS CARTRIDGE INOPERATIVE.
